Solpadeine Max

CHF Fr7.49 Available in stock
  • Solpadeine Max
  • Solpadeine Max
  • Solpadeine Max Solpadeine Max

Solpadeine Max

CHF Fr7.49 Available in stock

Product code: 1777

Despatched in 1-3 days.

Select size:
Quantity:

Product Information

Solpadeine Max is suitable for headache, migraine, dental pain, period pain, sinus pain, sciatica, lumbago, strains, sprains, non-serious arthritic and rheumatic pain.

Solpadeine Max also relieves discomfort in colds, influenza, sore throats and helps reduce temperature.

Red capsule shaped tablet containing:

Codeine phosphate hemihydrate 12.8 mg, Paracetamol 500 mg.

This product contains paracetamol and should not be taken along with any other medications containing paracetamol.

Do not take more than 8 tablets in a 24 hour period.

This may cause dizziness or drowsiness, if affected do not drive or operate machinery, and avoid alcoholic drink.

Contains: Paracetamol

You should carefully read all product packaging and labels prior to use.

Adults and elderly:

2 tablets every 4 hours as required.

Not more frequently than every 4 hours.

Maximum 8 tablets in 24 hours.

Children:

not to be given.

Side Effects

Side effects with paracetamol are rare but should you experience skin rash or other side effects report to your doctor or pharmacist.

Paracetamol taken in high doses may effect the use of metoclopramide, domperidone and anticoagulants including warfarin.

Codeine may cause constipation.

Sign up for the latest news, offers and ideas.

  • Connect with us
Top
 
LiveZilla Live Chat Software